Journal of Function Spaces

Journal of Function Spaces / 2009 / Article

Open Access

Volume 7 |Article ID 942143 | 14 pages | https://doi.org/10.1155/2009/942143

Distances from Bloch functions to some Möbius invariant function spaces in the unit ball of ℂn

Academic Editor: Miroslav Engliš
Received01 Dec 2007

Abstract

Distance formulae from Bloch functions to some Möbius invariant function spaces in the unit ball of ℂn such as Qs spaces, little Bloch space 0 and Besov spaces Bp are given.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

334 Views | 534 Downloads | 8 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.